Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Eczema causing dark patches on the feet - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Excellent Posted in: Pigmentation Problems
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
Doctor :   Hi
Doctor :   Tell me
User :   Goodafternoon doctor
Doctor :   Good Afternoon
User :   i am having a patch on my foot
Doctor :   For Administrative and health purposes, Please provide these details -Age: Occupation: Location: Marital Status: Dependants: Yes/No
User :   55
User :   private business
User :   india
User :   married
Doctor :   Can you tell me more on the patch is it lighter colored or Dark colored or White..
User :   no
Doctor :   ABout the Patch if you can tell me..
User :   dark colored
User :   since 5 months
User :   no itching
User :   no pain
Doctor :   How big in Size is it.
User :   it is slowly increcing
Doctor :   where exactly is the size.
Doctor :   Site i mean.
Doctor :   where exactly is it..
User :   upper side of the foot
Doctor :   Is it on both foot or on one sideonly..
User :   on
User :   only on left side
Doctor :   Is it over the bony Prominences..
User :   leg
Doctor :   Can you feel the bone underneath..
User :   no
Doctor :   Ok..
Doctor :   are you a Diabetic..
Doctor :   Or nay other Medical illness.
Doctor :   any.
User :   no
User :   no
Doctor :   Have you got the Blood Sugars Examined Recently..
User :   no
Doctor :   Any bowel Problems like Constipation or indigestion.
User :   no
Doctor :   any bleeding from any mucosa of the cavity
User :   skin disease
User :   no sir
Doctor :   What skin Disease are you talking of..
User :   this is only like a patch on my skin
Doctor :   there are a few things that i can suspect like 1) diabetes 2) Bleeding disorder 3) Eczema's
Doctor :   for which you need to get the Blood Sugars tested and the Blood routine also..
User :   my be Eczema i think
Doctor :   Examination by the Dermatologist will be the Best since the treatment can be initiated accordingly..
User :   any tube
Doctor :   Can be so..
Doctor :   Eczema's are usually associated with a lot of itching.
Doctor :   Usually which is not so in your case..
User :   yes
User :   can you priscribe any tube doctor
Doctor :   Please fill this form I send, While I type the necessary information, and do inform me when done.
Doctor :   I shall do that while you can fill this form..
User :   i have filled
Doctor :   HIMOST CREAM 3-4 times a day in the affected area only.
User :   thank Q
User :   TO EAT ?
Doctor :   It will not be needed..
Thanks for consulting Health care magic. Bye for now. Please refer your friends to our service

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor